EditorialOpen accessOn Matrix Representation of Bernstein Polynomials for Triple SequencesArulmani Indumathi, Ayhan Esi, Nagarajan SubramanianJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Aug 2020 · 6,360 accessesView PDFCite
Author
4 articles in our journalsNagarajan Subramanian
SASTRA Deemed to be University, IndiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
EditorialOpen accessFuzzy Bernstein-Stancu Operator of Rough I-Core of Triple SequencesAyhan Esi, Nagarajan Subramanian, M. Kemal OzdemirJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 17 Dec 2019 · 6,557 accessesView PDFCite
EditorialOpen accessThe Rough Intuitionistic Fuzzy Zweier Lacunary Ideal Convergence of Triple Sequence SpacesAyhan Esi, Nagarajan Subramanian, Vakeel Ahmad KhanJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 31 May 2018 · 7,717 accessesView PDFCite
EditorialOpen accessA New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz FunctionAyhan Esi, Nagarajan SubramanianJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 31 May 2017 · 6,765 accessesView PDFCite